# SDR IPXA2024112670522

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,175 hours, 16,655 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #1 SPOILER CONNECTING ROD BROKEN. INSTALLED/ADJUSTED RIGHT WING SPOILER #1 AND NEW CONNECTING ROD ASSY IAW AMM 27-61-54-401. OPS CHECK GOOD. COMPLIED WITH RII STEPS PER GMM 04.02.01.15.
